# SDR AALA202203165063

- Difficulty date: March 13, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 58,857 hours, 34,051 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C247301003
- Part serial: 112355
- Condition: Faulty
- Location: Zone 700 - Gears
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON GEAR RETRACTION AFTER TAKEOFF, RECEIVED ECAM LANDING GEAR DOORS NOT CLOSED. SYSTEM WHEEL PAGE INDICATED IT WAS THE NOSE WHEEL DOOR. RETURNED TO DFW, LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202203145063: REPLACED NOSE LANDING GEAR DOOR UP-LOCK ASSEMBLY PER AMM 32-31-14.** (CLOSED)
